# SDR DALA2021092905871

- Difficulty date: October 31, 2020
- Submitted: September 29, 2021
- Operation: Air carrier
- Aircraft: N357NW
- Make and model: Airbus A320-212
- Aircraft serial: 830
- Aircraft time: 66,012 hours, 30,229 cycles
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3257 CORROSION BUSHING ELEVATOR ACTUATOR I/B ON BUSHING INBOARD ON LH HORIZONTAL STABILIZER. CORRECTIVE ACTION: REPAIRED BORE AND INSTALL NEW REPAIR BUSHING PER A320 SRM 55-26-47. (1645429)
